# SDR COMA0460066

- Difficulty date: January 16, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 3,428 hours, 2,984 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 85210019
- Part serial: 4199
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,428 hours, 2,984 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5713 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LEFT INBOARD FLAP ACTUATOR.
